American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20.92) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Mario Petrich. Certain dense embeddings of regular semigroups . Trans. Amer. Math. Soc. 155 (1971) 333-343. MR 0276383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] T. Tamura. Errata: ``The theory of operations on binary relations'' . Trans. Amer. Math. Soc. 134 (1968) 383. MR 0228614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] K. I. Appel and F. M. Djorup. On the equation $z\sb{1}{}\sp{n}z\sb{2}{}\sp{n}\cdots z\sb{k}{}\sp{n}=y\sp{n}$ in a free semigroup . Trans. Amer. Math. Soc. 134 (1968) 461-470. MR 0230827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] N. R. Reilly. Bisimple inverse semi-groups . Trans. Amer. Math. Soc. 132 (1968) 101-114. MR 0227292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] E. E. Granirer. On the range of an invariant mean . Trans. Amer. Math. Soc. 125 (1966) 384-394. MR 0204551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert H. Oehmke. On maximal congruences and finite semisimple semigroups . Trans. Amer. Math. Soc. 125 (1966) 223-237. MR 0202880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] T. Tamura. Errata to ``The theory of operations on binary relations'' . Trans. Amer. Math. Soc. 123 (1966) 273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Theodore Mitchell. Fixed points and multiplicative left invariant means . Trans. Amer. Math. Soc. 122 (1966) 195-202. MR 0190249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Charles V. Heuer and Donald W. Miller. An extension problem for cancellative semigroups . Trans. Amer. Math. Soc. 122 (1966) 499-515. MR 0193163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] T. Tamura. The theory of operations on binary relations . Trans. Amer. Math. Soc. 120 (1965) 343-358. MR 0209375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] L. W. Anderson, R. P. Hunter and R. J. Koch. Some results on stability in semigroups . Trans. Amer. Math. Soc. 117 (1965) 521-529. MR 0171869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kenneth Krohn and John Rhodes. Algebraic theory of machines. I. Prime decomposition theorem for finite semigroups and machines . Trans. Amer. Math. Soc. 116 (1965) 450-464. MR 0188316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. J. Warne. Matrix representations of $d$-simple semigroups . Trans. Amer. Math. Soc. 106 (1963) 427-435. MR 0143836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1